Keyword Search:

Items where Division is "Institute for Mathematical Research" and Year is 1993

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: T
Number of items: 1.

T

Taib, Bachok (1993) Penghampiran Linear dan Kuadratik untuk Kaedah Kamiran Sempadan bagi Persamaan Laplace Tiga Dimensi dengan Putaran Simetri. Pertanika Journal of Science & Technology, 1 (1). pp. 65-78. ISSN 0128-7680

This list was generated on Thu Mar 5 00:59:11 2015 MYT.